Advanced

Lyapunov exponents are not rigid with respect to arithmetic subsequences.

Ambroladze, Amiran LU and Schmeling, Jörg LU (2004) Fractal geometry and stochastics III In Progr. Probab. 57. p.109-116
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
in
Progr. Probab.
volume
57
pages
8 pages
publisher
Birkhaüser
conference name
Fractal geometry and stochastics III
external identifiers
  • wos:000224339700007
language
English
LU publication?
yes
id
37c792bd-1ddb-4582-ba1b-90d878546c5e (old id 945893)
date added to LUP
2008-01-25 11:40:56
date last changed
2017-03-16 14:24:04
@inproceedings{37c792bd-1ddb-4582-ba1b-90d878546c5e,
  author       = {Ambroladze, Amiran and Schmeling, Jörg},
  booktitle    = {Progr. Probab.},
  language     = {eng},
  pages        = {109--116},
  publisher    = {Birkhaüser},
  title        = {Lyapunov exponents are not rigid with respect to arithmetic subsequences.},
  volume       = {57},
  year         = {2004},
}